# SDR 2012FA0000704

- Difficulty date: August 7, 2012
- Submitted: October 19, 2012
- Operation: General aviation
- Aircraft: N471DA
- Make and model: Cirrus SR20
- Aircraft serial: 1787
- Aircraft time: 4,502 hours
- Engine: Cont IO360ES
- Engine time: 199 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B12EA162R
- Condition: Out Of Adjust
- Location: Fuel System
- Part time: 199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TO COMPLETE A FUEL SYSTEM ADJUSTMENT, FOUND THAT THE METERED FUEL PRESSURE WOULD NOT OUTPUT ABOVE 10 PSI AT WIDE OPEN THROTTLE,  AFTER ADJUSTMENT (SERVICE INFORMATION DIRECTIVE 97-3 CALLS FOR 13.8 -15.5 PSI).
